I recently had a blood test which showed my uric acid = 8.6 mg/l, TSH=9.06, and cholesterol 223. I am just wondering that is the hypothyrodism the cause for both high level of uric acd and cholesterol. I am a 56 years old post-menopause woman and had never have thyroid and gout problem before. However, the uric acid and tsh level were just getting higher and higher every year for the past 2 years. I am afraid if I don't get any treatment now, it may later develop gout and other symptoms. What type of treatment should I have now ? Should I take thyroid treatment first before taking any like crestor for cholesterol or medication for uric acid ? please advise. Thanks !!!
You may have hit the wrong button at the top of the page, we are not doctors, but all have thyroid problems, but to answer part of your questions, your TSH being 9.06 would indicate you are Hypothyroid (Underactive) only, it does not conclude why you are Hypothyroid, you would need at least the Free T3 and T4 lab readings for members here to comment, Hypothyroid does cause High Cholesterol among other symptoms, you can be treated for Cholesterol while being treated for Hyopo, I take Synthroid for thyroid and Lipitor for Cholesterol. I have no knowlede of the Uric Acid levels. There is a tab or button at the top of the page for "Doctors" to repost your question. Good Luck FTB4
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.